# SDR DALA2025080505864

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,399 hours, 31,307 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, FWD ENTRY AREA RIGHT CLOSET ATTACH FITTINGS WITH CORROSION.   REPLACED UPPER FUSELAGE FWD ENTRY AREA RIGTH CLOSET ATTACH FITTING IAW ENCORE CMM 25-31-94.
